About 2 weeks ago I had botox and then about 4 days after that I had thermage with a treatment that was suposed to be a lymphatic drainage. A couple days ago, I started to notice a dull pain in my upper and lower jaw on the left side. Over a 24 hr period it became extreme. I compare it to when my wisdem tooth was comming in and it was infected. Could this be due to the treatment
Can Thermage Cause Jaw Pain?
Botox Price Calculator
What would you like to change?
Enter your info to request custom estimates from three local providers.
These providers will send a more accurate price based on your needs.
Doctor Answers 2
Thermage and jaw pain
Insidious onset pain in the jaw (or over any tissues that have been treated with radiofrequency) over a week after treatment is unlikely (imo) to be related to the treatment. First 48 hours maybe but unlikely after.
It is more likely that you have a concurrent issue such as TMJ dysfunction, bruxism or Dental abscess. First port of call for me would be your dentist.
thermage is not typically used for lymphatic drainage. Thermage is a radio frequency device used to treat wrinkles, lines, laxity and acne. There is no relation between the jaw pain you have and radio frequency treatments as the depth of penetration is not affecting bone tissue. It likely is a coincidence that there is pain in the area a few days post treatment. Seeking the advice of your dentist is advisable and a follow up visit with your cosmetic physician.
These answers are for educational purposes and should not be relied upon as a substitute for medical advice you may receive from your physician. If you have a medical emergency, please call 911. These answers do not constitute or initiate a patient/doctor relationship.